Next Article in Journal
Adaptive Fuzzy Control for Nonlinear Fractional-Order Uncertain Systems with Unknown Uncertainties and External Disturbance
Previous Article in Journal
Convergence of a Fixed-Point Minimum Error Entropy Algorithm
Article Menu

Export Article

Open AccessArticle
Entropy 2015, 17(8), 5561-5579; doi:10.3390/e17085561

A New Chaotic System with Positive Topological Entropy

1
Department of Physics and Electronics, Binzhou University, Binzhou 256600, China
2
College of Computer and Control Engineering, Nankai University, Tianjin 300071, China
3
College of Science, Civil Aviation University of China, Tianjin 300300, China
*
Author to whom correspondence should be addressed.
Academic Editors: Guanrong Chen, C.K. Michael Tse, Mustak E. Yalcin, Hai Yu and Mattia Frasca
Received: 26 April 2015 / Revised: 25 July 2015 / Accepted: 29 July 2015 / Published: 3 August 2015
(This article belongs to the Section Complexity)
View Full-Text   |   Download PDF [12184 KB, uploaded 3 August 2015]   |  

Abstract

This paper introduces a new simple system with a butterfly chaotic attractor. This system has rich and complex dynamics. With some typical parameters, its Lyapunov dimension is greater than other known three dimensional chaotic systems. It exhibits chaotic behavior over a large range of parameters, and the divergence of flow of this system is not a constant. The dynamics of this new system are analyzed via Lyapunov exponent spectrum, bifurcation diagrams, phase portraits and the Poincaré map. The compound structures of this new system are also analyzed. By means of topological horseshoe theory and numerical computation, the Poincaré map defined for the system is proved to be semi-conjugate to 3-shift map, and thus the system has positive topological entropy. View Full-Text
Keywords: chaos; compound structures; topological horseshoe; topological entropy chaos; compound structures; topological horseshoe; topological entropy
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Wang, Z.; Ma, J.; Chen, Z.; Zhang, Q. A New Chaotic System with Positive Topological Entropy. Entropy 2015, 17, 5561-5579.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top